Arens regularity of inverse semigroup algebras‎

Document Type : Research Paper


University of Isfahan


‎We present a characterization of Arens regular semigroup algebras‎
‎$\ell^1(S)$‎, ‎for a large class of semigroups‎. ‎Mainly‎, ‎we show that‎
‎if the set of idempotents of an inverse semigroup $S$ is finite‎,
‎then $\ell^1(S)$ is Arens regular if and only if $S$ is finite‎.


Main Subjects

Volume 40, Issue 6 - Serial Number 6
December 2014
Pages 1527-1538
  • Receive Date: 11 April 2013
  • Revise Date: 17 November 2013
  • Accept Date: 18 November 2013
  • First Publish Date: 01 December 2014